# SDR CLCA20130430002

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 70,670 hours, 10,848 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MIA, AND DURING CRUISE FLIGHT, LEVEL 1 ALERT 1, 2, 3 LHEDF OFF.  ENGINE HYD PUMP CONTROL CIRCUIT BREAKER OUT.  RETURNED TO MIA WITHOUT INCIDENT.
